# SDR CALA2023120103532

- Difficulty date: November 17, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 78,296 hours, 32,735 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221938
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND MISSING FUEL CAP NEEDS INSTALL FUEL CAP, NO PARTS AT MEXJL, NO LEAKS NOTED OK TO DEFER  AS PER 28A. INSTALLED NEW FUEL CAP TO UNDERWING REF MM 28-25-41. NO LEAK NOTED. REMOVED STICKER FROM FD.
